# SDR 95ZZZX3211

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5378Y
- Make and model: Piper PA-18-150
- Aircraft serial: 188141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Condition: Broken
- Location: Fs 127.5 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED FUSELAGE TUBE AT FS 127.5 ON RT SIDE BROKEN AT APPROXIMATELY CENTER OF TUBE.  DAMAGED AREA WAS REMOVED AND AN INNER SLEEVE SPLICE REPAIR WAS MADE.  ALTHOUGH AN OBVIOUS REASON FOR DAMAGE WAS NOT EVIDENT, IT IS SUSPECTED HARD LANDINGS AND/OR UNUSUAL FLIGHT ATTITUDES ARE THE CAUSE.  AIRCRAFT IS OPERATED ON FLOATS.
